# SDR 2002UALA00183

- Difficulty date: January 31, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 5,930 hours, 2,216 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST EXTERIOR LOAD AFT L MESSAGE WAS DISPLAYED.  THE FAILURE MESSAGES INCLUDED COMM EMERGENCY R, EMERGENCY L, COMM AFT L, EXT LOADS AFT L.  MOVED THE 2L SLIDE TO 2R TO ISOLATE THE PROBLEM.  THEN REPLACED THE 2R SLIDE TO FIX THE PROBLEM AND ELIMINATE THE ERROR MESSAGES.
